# SDR UALA2011121906968

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 84,901 hours, 13,687 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 170
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START.  REPLACED APU CONTROLLER PER AMM, OPS CHK OK.  SECURED CONNECTOR TO APU DOOR ACTUATOR.  STARTED APU.  SATISFACTORY OPERATIONS.
